Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 121, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 12, 2023, 4:45 PM MDT for Bent County, Kiowa County, Prowers County, Colorado. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2023, 4:45 PM MDT (22:45 UTC)
- Expired
- Jun 12, 2023, 5:30 PM MDT
- In force
- 45 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bent County, CO, Kiowa County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 134 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 4:45 PM MDT | TSTM WND DMG | 4 Se Eads, CO | At least 7 power poles were snapped 2/3rds of the way down. All facing the same direction from straight line winds. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 12:43 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.8 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
962
WUUS55 KPUB 122245
SVRPUB
COC011-061-099-122330-
/O.NEW.KPUB.SV.W.0121.230612T2245Z-230612T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
445 PM MDT Mon Jun 12 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northwestern Prowers County in southeastern Colorado...
Central Kiowa County in southeastern Colorado...
Northeastern Bent County in southeastern Colorado...
* Until 530 PM MDT.
* At 444 PM MDT, severe thunderstorms were located along a line
extending from 11 miles northwest of Chivington to near Eads to 11
miles west of Sweetwater Reservoir, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Eads, Sheridan Lake, Neeoshe Reservoir, Sweetwater Reservoir,
Chivington, Brandon, Neegronda Reservoir and Queens Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3832 10241 3813 10283 3838 10312 3845 10286
3862 10273 3861 10219
TIME...MOT...LOC 2244Z 269DEG 23KT 3858 10265 3844 10276 3835 10298
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ehr1 follow-up statement
171
WWUS55 KPUB 122306
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
506 PM MDT Mon Jun 12 2023
COC011-061-099-122330-
/O.CON.KPUB.SV.W.0121.000000T0000Z-230612T2330Z/
Prowers CO-Kiowa CO-Bent CO-
506 PM MDT Mon Jun 12 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHWESTERN PROWERS...CENTRAL KIOWA AND NORTHEASTERN BENT
COUNTIES...
At 505 PM MDT, severe thunderstorms were located along a line
extending from 9 miles northwest of Brandon to near Chivington to
near Sweetwater Reservoir, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sheridan Lake, Neeoshe Reservoir, Sweetwater Reservoir, Chivington,
Brandon, Neegronda Reservoir and Queens Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3832 10241 3813 10283 3833 10303 3844 10277
3862 10256 3861 10219
TIME...MOT...LOC 2305Z 270DEG 21KT 3857 10251 3843 10262 3834 10284
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
EhrWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:20 PM MDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 12, 3:20 PM MDT, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 320 PM MDT Mon Jun 12 2023 .SHORT TERM...(This evening through Tuesday) Issued at 106 PM MDT Mon Jun 12 2023 Key messages 1) Potential for severe weather and heavy rain Tuesday, but threat is lower than Monday. .Tonight...Bulk of convection will move east of the region in the evening. High resolution models suggest storms could linger in southeast in the southeast portion of the plains into the evening. Convection will mostly end by midnight. .Tuesday...Trough over northeast Colorado slowly moves eastward during the day. High resolution models show convection developing over the Palmer Divide/Pikes Peak region around midday and moving to the south and east during the day. HREF has mean CAPE values in excess of 1000 J/kg during the afternoon with bulk shears approaching 30 knots. SPC has a marginal risk for much of the southeast plains. Heavy rainfall will also be a threat and WPC has a marginal risk for excessive rainfall in the Day 2 outlook. PWAT decrease to around 0.7 to 0.9 inches on the plains, but these values are still above average. The storms will be capable of producing some heavy rain, but the storms will be more progressive with less indications for training of echoes. The very moist soil conditons will increase threat for flash flooding. --PGW-- .LONG TERM...(Tuesday night through Monday) Issued at 106 PM MDT Mon Jun 12 2023 .Wednesday through Monday...The pattern changes with a trough moving across the northern Rockies. As the flow becomes more westerly, a lee trough would tend to develop with less low level moisture on the plains. There will still be chances for diurnal convection but the severe and heavy rain threat will much less. Will have to watch out for Friday and possibly Saturday as the trough moves to the east. Anticyclogenesis over the northern high plains could bring a return of usplope flow for increased low level moisture and severe chances on the plains. A mean trough develops along the west coast over the weekend and into next week with warming and drying weather. --PGW-- && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 106 PM MDT Mon Jun 12 2023 KALS...VFR. KCOS and KPUB...Convection will mostly move east of the region by early evening. Will have to watch for the development of low clouds and fog overnight. Northerly winds at KCOS could limit the development of the fog and lower clouds. During the afternoon on Tuesday, diurnal convection is possible. && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch until midnight MDT tonight for COZ081-082-084>089- 093>098. && SHORT TERM...PGW LONG TERM...PGW AVIATION...PGW
Hazardous weather outlook, Jun 12, 11:55 AM MDT, 4 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1155 AM MDT Mon Jun 12 2023 COZ058>089-093>099-131800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1155 AM MDT Mon Jun 12 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Strong to severe thunderstorms are once again expected across the plains, along and east of the I-25 corridor, this afternoon and evening. Large hail to the size of golf balls and wind gusts up to around 60 mph will be possible with the strongest storms. A low end tornado risk remains possible over the plains this afternoon. Torrential rainfall will be possible with any thunderstorm this morning into this evening, along with the risk for flash flooding. While the highest risk of flash flooding is across Teller and El Paso Counties, flash flooding risk is possible anywhere across the plains and Interstate 25 corridor. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A few strong to severe storms are possible Tuesday across the Pikes Peak Region, south along the Interstate 25 corridor, then spreading east across the Plains. Wind gust in excess of 50 mph, hail larger than 1 inch and heavy rainfall will be the main storm risks. Flash flooding on burn scars and areas that have seen recent heavy rainfall is possible. A few strong thunderstorms will be possible on Wednesday across the region. More isolated to scattered showers and thunderstorms are possible over the mountains Thursday through Monday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 06/06
In the hours before
Special weather statement, Jun 12, 3:01 PM MDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
301 PM MDT Mon Jun 12 2023
COZ089-095-096-122200-
Crowley County CO-Western Kiowa County CO-Eastern Kiowa County CO-
301 PM MDT Mon Jun 12 2023
...Strong thunderstorms will impact portions of Kiowa and east
central Crowley Counties through 400 PM MDT...
At 301 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Sugar City to near Haswell
to near Sweetwater Reservoir. Movement was northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Eads, Sheridan Lake, Haswell, Neeoshe Reservoir, Sweetwater
Reservoir, Chivington, Brandon, Neegronda Reservoir and Queens
Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3827 10255 3827 10268 3840 10315 3828 10362
3853 10350 3853 10317 3861 10317 3862 10242
3851 10222
TIME...MOT...LOC 2101Z 244DEG 17KT 3833 10355 3849 10324 3842 10273
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
EhrLocal storm report, Jun 12, 3:38 PM MDT, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
338 PM MDT Mon Jun 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM Hail 3 SE Colorado City 37.91N 104.80W
06/12/2023 M0.88 inch Pueblo CO Trained Spotter
&&Special weather statement, Jun 12, 3:39 PM MDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
339 PM MDT Mon Jun 12 2023
COZ095>098-122245-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-Eastern Kiowa County CO-
339 PM MDT Mon Jun 12 2023
...A cluster of strong thunderstorms will impact portions of
northwestern Prowers, Kiowa and northeastern Bent Counties through
445 PM MDT...
At 338 PM MDT, Doppler radar was tracking a strong thunderstorm near
Sweetwater Reservoir, or 22 miles northwest of Lamar, moving
northeast at 15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lamar, Eads, Wiley, Sheridan Lake, Haswell, Neeoshe Reservoir,
McClave, Sweetwater Reservoir, Chivington, Brandon, Neegronda
Reservoir and Queens Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.
&&
LAT...LON 3802 10274 3852 10333 3853 10317 3861 10317
3861 10234 3836 10208
TIME...MOT...LOC 2138Z 229DEG 15KT 3834 10287
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
EhrLocal storm report, Jun 12, 3:48 PM MDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
348 PM MDT Mon Jun 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM Rain 2 WNW Blende 38.26N 104.61W
06/12/2023 M1.38 inch Pueblo CO Trained Spotter
&&Local storm report, Jun 12, 4:24 PM MDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
424 PM MDT Mon Jun 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM Rain 3 W Blende 38.25N 104.63W
06/12/2023 M1.56 inch Pueblo CO NWS Employee
&&Special weather statement, Jun 12, 4:30 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
430 PM MDT Mon Jun 12 2023
COZ079-086-087-122330-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
430 PM MDT Mon Jun 12 2023
...A cluster of strong thunderstorms will impact portions of
northeastern Huerfano and southern Pueblo Counties through 530 PM
MDT...
At 429 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 21 miles south of Blende, or 24 miles south of Pueblo,
moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.
&&
LAT...LON 3797 10491 3824 10406 3793 10406 3774 10460
TIME...MOT...LOC 2229Z 246DEG 14KT 3793 10449
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
EhrThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:26 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 34 min |
| Jun 11, 8:11 PM MDT | Special Weather Statement | PUB | Fremont | 34 min |
| Jun 12, 12:20 AM MDT | Special Weather Statement | PUB | El Paso | 40 min |
| Jun 12, 12:33 AM MDT | Flash Flood Warning | PUB | El Paso | 5 hr |
| Jun 12, 1:07 AM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Jun 12, 1:46 AM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jun 12, 2:18 AM MDT | Special Weather Statement | PUB | El Paso | 57 min |
| Jun 12, 4:37 AM MDT | River Flood Warning | PUB | El Paso | 2 hr |
| Jun 12, 5:22 AM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| Jun 12, 5:22 AM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Jun 12, 6:24 AM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| Jun 12, 7:01 AM MDT | River Flood Warning | PUB | Pueblo | 71 hr |
| Jun 12, 7:08 AM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Jun 12, 7:35 AM MDT | Special Weather Statement | PUB | Las Animas | 25 min |
| Jun 12, 7:42 AM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| Jun 12, 8:03 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 27 min |
| Jun 12, 8:24 AM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| Jun 12, 8:28 AM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jun 12, 9:02 AM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Jun 12, 9:15 AM MDT | Special Weather Statement | PUB | Chaffee | 30 min |
| Jun 12, 9:41 AM MDT | Special Weather Statement | PUB | Chaffee | 34 min |
| Jun 12, 10:43 AM MDT | Special Weather Statement | PUB | Fremont | 32 min |
| Jun 12, 10:58 AM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jun 12, 11:07 AM MDT | Special Weather Statement | PUB | Alamosa | 38 min |
| Jun 12, 11:12 AM MDT | Special Weather Statement | PUB | Fremont | 33 min |
| Jun 12, 11:44 AM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jun 12, 11:46 AM MDT | Special Weather Statement | PUB | Fremont | 29 min |
| Jun 12, 11:56 AM MDT | River Flood Warning | PUB | El Paso | 20 hr |
| Jun 12, 12:10 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont | 50 min |
| Jun 12, 12:11 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jun 12, 12:13 PM MDT | Special Weather Statement | PUB | El Paso | 47 min |
| Jun 12, 12:19 PM MDT | Special Weather Statement | PUB | Huerfano | 26 min |
| Jun 12, 12:37 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 23 min |
| Jun 12, 12:45 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 45 min |
| Jun 12, 12:49 PM MDT | Flash Flood Warning | PUB | Fremont | 54 min |
| Jun 12, 12:54 PM MDT | Special Weather Statement | PUB | El Paso | 51 min |
| Jun 12, 12:56 PM MDT | Special Weather Statement | PUB | Pueblo | 49 min |
| Jun 12, 12:58 PM MDT | Severe Thunderstorm Warning | PUB | Custer, El Paso, Fremont, Pueblo | 62 min |
| Jun 12, 1:02 PM MDT | Special Weather Statement | PUB | Las Animas | 43 min |
| Jun 12, 1:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 49 min |
| Jun 12, 1:17 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 3 hr |
| Jun 12, 1:28 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jun 12, 1:28 PM MDT | Tornado Warning | PUB | El Paso | 32 min |
| Jun 12, 1:28 PM MDT | Tornado Warning | PUB | El Paso | 32 min |
| Jun 12, 1:48 PM MDT | Flash Flood Warning | PUB | Fremont, Pueblo | 3 hr |
| Jun 12, 1:52 PM MDT | Tornado Warning | PUB | El Paso, Pueblo | 38 min |
| Jun 12, 1:55 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 65 min |
| Jun 12, 1:59 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 61 min |
| Jun 12, 2:14 PM MDT | Tornado Warning | PUB | El Paso | 31 min |
| Jun 12, 2:20 PM MDT | Special Weather Statement | PUB | Crowley | 40 min |
| Jun 12, 2:27 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 33 min |
| Jun 12, 2:50 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Huerfano, Kiowa, Las Animas, Otero, Pueblo | 55 min |
| Jun 12, 3:01 PM MDT | Special Weather Statement | PUB | Kiowa | 59 min |
| Jun 12, 3:39 PM MDT | Special Weather Statement | PUB | Kiowa | 66 min |
| Jun 12, 3:43 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 32 min |
| Jun 12, 4:25 PM MDT | Areal Flood Warning | PUB | El Paso | 6 hr |
| Jun 12, 4:30 PM MDT | Special Weather Statement | PUB | Pueblo | 60 min |
| Jun 12, 5:13 PM MDT | Special Weather Statement | PUB | Otero | 47 min |
| Jun 12, 5:29 PM MDT | Special Weather Statement | PUB | Kiowa | 61 min |
| Jun 12, 5:40 PM MDT | Special Weather Statement | PUB | Las Animas | 50 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.